You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1972/75/3
Topological completeness of first countable Hausdorff spaces I
Download
PDF
- Topological completeness of first countable Hausdorff spaces I
Article
Original scientific text
Title
Topological completeness of first countable Hausdorff spaces I
Authors
H. Wicke
1
,
J. Worrell
2
Affiliations
Athens, Ohio, U.S.A.
Albuquerque, N. Mex., U.S.A.
Fundamenta Mathematicae
1972/75/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
209-222
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics